×

zbMATH — the first resource for mathematics

Spaces with acyclic point complements. (English) Zbl 0142.21304

Keywords:
topology
PDF BibTeX Cite
Full Text: DOI
References:
[1] J. W. Alexander, A proof and extension of the Jordan-Brouwer separation theorem, Trans. Amer. Math. Soc. 23 (1922), no. 4, 333 – 349. · JFM 49.0403.01
[2] E. Artin and H. Braun, Vorlesungen über algebraische Topologie, ausgearbeitet von Armin Thedy, Mathematisches Seminar der Universität Hamburg, Hamburg, 1964. · Zbl 0115.16904
[3] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[4] John G. Hocking and Gail S. Young, Topology, Addison-Wesley Publishing Co., Inc., Reading, Mass.-London, 1961. · Zbl 0718.55001
[5] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[6] Michael C. McCord, Singular homology groups and homotopy groups of finite topological spaces, Duke Math. J. 33 (1966), 465 – 474. · Zbl 0142.21503
[7] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Chelsea, New York, 1934. · JFM 60.0496.05
[8] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
[9] Raymond Louis Wilder, Topology of Manifolds, American Mathematical Society Colloquium Publications, vol. 32, American Mathematical Society, New York, N. Y., 1949. · Zbl 0039.39602
[10] Leo Zippin, On Continuous Curves and the Jordan Curve Theorem, Amer. J. Math. 52 (1930), no. 2, 331 – 350. · JFM 56.0510.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.